# SDR DHL2007802517

- Difficulty date: January 28, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: T/E Flap
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OTBD FLAP FORMER 1.500" CRACKED STA XF 165.000.  REMOVED CRACKED FORMER IAW SRM 51-1-21.  FABRICATED NEW FORMER (AL7075"0" 0.050") IAW SRM 57-2-0 PG 1.  HEAT TREATED FORMER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 13-17.  CLEANED, TREATED AND PRIMED FORMER AND AREA IAW SRM 51-1-8B.  INSTALLED FORMER IAW SRM 51-1-21.
